×

zbMATH — the first resource for mathematics

Une dualité dans les algèbres de von Neumann. (French) Zbl 0343.46044

MSC:
46L10 General theory of von Neumann algebras
43A40 Character groups and dual objects
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] N. Bourbaki : Intégration , Chapitre 8 : Convolution et représentations Hermann, Paris ( 1963 ). Zbl 0156.03204 · Zbl 0156.03204
[2] F. Combes : Poids associé à une algèbre hilbertienne à gauche . Compos Math. vol. 23, Fasc. 1 ( 1971 ) p. 49-77. Numdam | MR 44 #5786 | Zbl 0208.38201 · Zbl 0208.38201
[3] F. Combes : Poids et espérances conditionnelles dans les algèbres de von Neumann . Bull. Soc. Math. France 99 ( 1971 ) p. 73-112. Numdam | MR 44 #5785 | Zbl 0208.38202 · Zbl 0208.38202
[4] A. Connes : Une classification des facteurs de type III . Ann. Sc. Ec. Norm. Sup. 4ème série, t. 6, fasc. 2 ( 1973 ) p. 133-252. Numdam | MR 49 #5865 | Zbl 0274.46050 · Zbl 0274.46050
[5] J. Dixmier : Algèbres quasi-unitaires . Comm. Math. Helv. 26 ( 1952 ) p. 275-322. MR 14,660b | Zbl 0047.35601 · Zbl 0047.35601
[6] J. Dixmier : Les algèbres d’opérateurs dans l’espace hilbertien . Gauthier-Villars, Paris ( 1969 ). Zbl 0175.43801 · Zbl 0175.43801
[7] M. Enock et J.M. Schwartz : Une dualité dans les algèbres de von Neumann . C.R. Acad. Sc. Paris t. 277, série A ( 1973 ) p. 683-685. MR 50 #1008 | Zbl 0275.46052 · Zbl 0275.46052
[8] M. Enock et J.M. Schwartz : Une catégorie d’algèbres de Kac . C.R. Acad. Sc. Paris, t. 279, série A ( 1974 ) p. 643-645. MR 52 #1344 | Zbl 0293.46047 · Zbl 0293.46047
[9] J. Ernest : Hopf-von Neumann algebras . Proc. Conf. Functional analysis. (Irvine, Calif.) Academic Press, New-York, ( 1967 ) p. 195-215. MR 36 #6956 | Zbl 0219.43004 · Zbl 0219.43004
[10] P. Eymard : L’algèbre de Fourier d’un groupe localement compact . Bull. Soc. Math. France 92 ( 1964 ) p. 181-236. Numdam | MR 37 #4208 | Zbl 0169.46403 · Zbl 0169.46403
[11] A. Guichardet : Analyse harmonique commutative . Dunod, Paris ( 1967 ). Zbl 0159.18601 · Zbl 0159.18601
[12] U. Haagerup : Normal weights on W*-algebras . Københavns Univ. Math. Inst. Preprint series n^\circ 17 ( 1973 ).
[13] G.I. Kac : Ring-groups and the principle of duality , I et II. Trud. Moscow Math. Obs. 12 ( 1963 ) p. 259-301 et 13 ( 1965 ) p. 84-113. Zbl 0144.37903 · Zbl 0144.37903
[14] G.K. Pedersen et M. Takesaki : The Radon-Nikodym theorem for von Neumann algebras Acta Math. 130 ( 1973 ) p. 53-87. MR 54 #948 | Zbl 0262.46063 · Zbl 0262.46063
[15] W.F. Stinespring : Integration theorems for gages and duality for unimodular locally compact groups . Trans. Amer. Math. Soc. 90 ( 1959 ) p. 15-56. MR 21 #1547 | Zbl 0085.10202 · Zbl 0085.10202
[16] M. Takesaki : Tomita’s theory of modular Hilbert algebras and its applications . Lectures notes in Math, n^\circ 128. Springer-Verlag, Berlin ( 1970 ). MR 42 #5061 | Zbl 0193.42502 · Zbl 0193.42502
[17] M. Takesaki : Duality and von Neumann algebras , in Lectures on operator algebras Lectures notes in Math, n^\circ 247. Springer-Verlag, Berlin ( 1972 ) p. 665-785. MR 53 #704 | Zbl 0238.46063 · Zbl 0238.46063
[18] M. Takesaki : Conditional expectations in von Neumann algebras . J. of Funct. Anal. 9 ( 1972 ) p. 306-321. MR 46 #2445 | Zbl 0245.46089 · Zbl 0245.46089
[19] M. Takesaki et N. Tatsuuma : Duality and subgroups . Ann. of Math. 93 ( 1971 ) p. 344-364. MR 43 #7557 | Zbl 0201.45503 · Zbl 0201.45503
[20] T. Tannaka : Über den Dualität der nichtkommutativen topologischen Gruppen . Tôhoku Math. J. 45 ( 1938 ) p. 1-12. Zbl 0020.00904 | JFM 64.0362.01 · Zbl 0020.00904
[21] N. Tatsuuma : A duality theorem for locally compact groups . J. Math. Kyoto Univ. 6 ( 1967 ) p. 187-293. Article | MR 36 #313 | Zbl 0184.17402 · Zbl 0184.17402
[22] L.I. Vainerman et G.I. Kac : Nonunimodular ring-groups and Hopf-von Neumann algebras . Sov. Math. Dok1 14 ( 1974 ) p. 1144-1148, (traduction de : Dokl. Akad. Nauk SSSR. t. 211, ( 1973 ), n^\circ 5). Zbl 0296.46072 · Zbl 0296.46072
[23] M.E. Walter : W*-algebras and nonabelian harmonic analysis . J. of Funct. Anal. 11 ( 1972 ) p. 17-38. MR 50 #5365 | Zbl 0242.22010 · Zbl 0242.22010
[24] J.G. Wendel : Left centralizers and isomorphismes of groups algebras . Pacific J. of Math. 2 ( 1952 ) p. 251-261. Article | MR 14,246c | Zbl 0049.35702 · Zbl 0049.35702
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.